# SDR BJNA202409300001

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 41,093 hours, 26,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 103474
- Condition: Failed
- Location: Zone 200
- Part time: 4,113 hours, 1,939 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK NOTED EMERGENCY LIGHT POWER SUPPLY  M1671 AT STA 727C INOPERATIVE.  R/R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06-960-806. SEE LOG PAGE 132723 ITEM 1 FOR OPS CHECK AND BATTERY INSTALL
